# SDR DL75E090885

- Difficulty date: April 24, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 1400 BETWEEN STR 26 AND STR 24 LT HAS GOUGES ON EXISTING REPAIR AND DENT ON FRAME BELOW REPAIR / REPAIRED FRAME IAW SRM 53-00-07 AT SAA SAT DURING HMV ON NR CARD 107884.
